Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 10, Pages 1557–1565 (Mi zvmmf1276)  

Unique solvability of an integral equation and a computer algorithm for an inner Neumann problem

I. A. Chegis

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Full text: PDF file (1317 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:10, 1480–1488

Bibliographic databases:
UDC: 519.642:537.812
MSC: Primary 65R20; Secondary 31B10, 35Q60, 65N38, 78A30, 78M15
Received: 22.06.2000
Revised: 18.12.2000

Citation: I. A. Chegis, “Unique solvability of an integral equation and a computer algorithm for an inner Neumann problem”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001), 1557–1565; Comput. Math. Math. Phys., 41:10 (2001), 1480–1488

Citation in format AMSBIB
\Bibitem{Che01}
\by I.~A.~Chegis
\paper Unique solvability of an integral equation and a computer algorithm for an inner Neumann problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 10
\pages 1557--1565
\mathnet{http://mi.mathnet.ru/zvmmf1276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882269}
\zmath{https://zbmath.org/?q=an:1030.65135}
\elib{https://elibrary.ru/item.asp?id=13381779}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 10
\pages 1480--1488


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1276
  • http://mi.mathnet.ru/eng/zvmmf/v41/i10/p1557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:238
    Full text:75
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021